# SDR JBXA0000161

- Difficulty date: March 30, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- Aircraft time: 15,404 hours, 11,587 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Part serial: 96229H5151
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS OUTER WINDSHIELD CRACKED AT FL 290 IN CRUISE.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW F-100 MM 56-11-00.  REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER IAW F-100 AMM 30-45-01.  OPERATIONAL TEST GOOD.
